# SDR QMLA2013041213051

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 3,442 hours, 9,989 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,442 hours, 7,534 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 31BO33
- Condition: Leaking
- Location: Hyd System
- Part time: 3,442 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT DISCOVERED HYD FLUID LEAKEAGE IN TRANSMISSION AREA UPON POST-FLIGHT VISUAL CHECK. SQUEEZING THE HOSE BY HAND REVEALED FLUID REVEALED ADDITIONAL FLUID LOSS. THIS HYD LINE CONNECTS TO THE AFT OTBD PORT ON THE FILTER MODULE. THIS PORT IS MARKED WITH A "U".
